# SDR USAA2011090800009

- Difficulty date: August 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 37,862 hours, 16,756 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - PLAY EXCESSIVE AT RUDDER NR 2 HINGE.  REPLACED RUDDER NR 2 HINGE FITTING ASSEMBLY AT RUDDER STA 1926/RIB 4 IAW A320 AMM 55-36-41 & SRM 51-42-11.
